# SDR 2006UALA00650

- Difficulty date: April 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,719 hours, 28,608 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM AT STA 947 CORRODED FROM RBL 29 TO RBL 39.    BLENDED CORRODED AREA. ACP NDT FOR CRACKS BLEND OUT OF LIMITS. FABRICATED & INSTALLED NESTED ANGLE REPAIR ON AFT SIDE OF FRAME REF. MM 53-10-95.
